共 50 条
- [2] Robust stability of linear infinite-dimensional systems [J]. Avtomatika i Telemekhanika, 1999, (05): : 32 - 44
- [6] Stability of conformable linear infinite-dimensional systems [J]. International Journal of Dynamics and Control, 2023, 11 : 1276 - 1284
- [9] STABILITY BY LINEAR-APPROXIMATION IN THE INFINITE-DIMENSIONAL SYSTEMS [J]. IZVESTIYA VYSSHIKH UCHEBNYKH ZAVEDENII MATEMATIKA, 1992, (08): : 57 - 64
- [10] On robust stability of positive infinite-dimensional linear systems [J]. SYSTEM STRUCTURE AND CONTROL 1997, 1998, : 467 - 472